Dr. Dan B. : Hello and thanks for your question. Is she having double vision?
Customer: No double vision, pupils are ok, BP was OK, no eye drainage
Customer: I am an RN but have not practiced in a number of years.
Customer: I received no answer just that the physician has left the chat.????
Customer: I am getting nothing here!
Dr. Dan B. : I'm sorry. I've been having technical difficulties with the chat system.
Ok thanks will wait
Dr. Dan B. : Do you know if the eye or eyelid is red and/or puffy?
It is not, just drooping.
Dr. Dan B. : Does she have any medical problems?
She sent a picture, no sagging of the face muscles. She has severe stenosis for her neck muscles and is in pain most of the time. She has been taking half of a hydrocodone each morning for that. She takes thyroid meds. Other than that pretty healthy
Sorry I am typing too fast. She has stenosis of five neck vertebrae which causes her to have severe neck pain.
Dr. Dan B. : Is it significantly droopy or just a mild amount?
It is significant.
Dr. Dan B. : Has her vision changed significantly?
I have having to message her to get the answers so please hold on
Dr. Dan B. : Ask her if she gets headaches routinely and if so, is this an average headache for her?
She mentioned earlier that her vision seemed slightly out of focus but that may be because the lid is drooping so much.
She says she never gets headaches and this one is very very mild
She says she does not think her vision is being affected. It is just the droopy lid. She has one more show to do and then will be off of the ship on Wednesday by the way.
Whoa, she just old me she had a botox injection two weeks ago. could it be a delayed effect
Dr. Dan B. : Unfortunately with a history if neck issues and a sudden, significantly droopy eyelid, the possibility exists that she may have a very dangerous condition with her carotid artery. To be safe, I recommend she leave the boat and get examined either by an ophthalmologist or neurologist as soon as she can. Oh...wait... I just saw the BoTox comment. This certainly could be from BoTox injections. She needs to look out for significant vision changes, severe headaches, changes in the size of the pupils and/or double vision and if she has any of these she needs to go to an ER ASAP. While its possible that this could be due to Botox I wouldn't want to assume that it was. I would've expected some sign of it prior to two weeks. I would still reend she get off and see an ophthalmologist or neurologist just to make sure. Does that make sense? Customer:
It does. I just checked on botox and see that it can cause ptosis up to a couple of weeks after the injection. I bet you that is what it is, especially with no other symptoms of any kind.
Dr. Dan B. : Do you have any other questions about this?
Not that I can think of. Thank you.
Dr. Dan B. : You're welcome. Good luck to her. Your feedback is important to me and will help me improve my encounter with future customers. Please rate your encounter with me by providing positive feedback (by pressing the smiley face); any bonus you may feel prompted to provide would be welcomed and is appreciated. If you feel like your concerns are not resolved or you have a problem or issue with anything I have said or haven’t said, please don’t issue a negative feedback rating—My goal is your satisfaction and I would rather work together to solve your concerns, until you are satisfied, than have you leave our encounter unhappy and unsatisfied. My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor. Thanks for your inquiry!